# SDR CA980827015

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767209
- Engine: Pwa JT9D7R4D
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Missing
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS UNABLE TO PRESSURIZE DURING CLIMB.  FOUND GROUND WIRE MISSING ON PIN 11 OF D1872 COOLING CARD M867, WIRE W506-536-24 NOT CONNECTED TO P5552 CONNECTOR.  WIRES INSTALLED.
